Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 54, NWS Norman, OK

June 12, 20164 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 12, 2016, 4:39 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 4:39 AM CDT (09:39 UTC)
Expired
Jun 12, 2016, 7:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, Garvin County, OK, McClain County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 41 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:45 AM CDTFLASH FLOOD5 W Paoli, OKHIGH WATER RESCUES REPORTED BY GARVIN COUNTY SHERIFF DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 186 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2647 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WGUS54 KOUN 120939
FFWOUN
OKC027-049-087-125-121245-
/O.NEW.KOUN.FF.W.0054.160612T0939Z-160612T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
439 AM CDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 745 AM CDT
    
* AT 438 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN FROM PURCELL TO PAULS VALLEY. ONE HALF TO THREE INCHES
  OF RAIN HAVE FALLEN BETWEEN 230 AND 430 AM NEAR WASHINGTON AND
  ANTIOCH.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN NORMAN...PAULS VALLEY...PURCELL...SLAUGHTERVILLE...
  LEXINGTON...MAYSVILLE...WAYNE...PAOLI...BYARS...ETOWAH...ROSEDALE...
  CRINER...ANTIOCH...PAYNE AND WHITEBEAD.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO TWO INCHES ARE EXPECTED
IN THE WARNED AREA THROUGH 745 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3521 9715 3476 9698 3464 9746 3499 9760

$$

MBS
1 follow-up statement
960 
WGUS74 KOUN 121149
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 AM CDT SUN JUN 12 2016

OKC027-049-087-125-121245-
/O.CON.KOUN.FF.W.0054.000000T0000Z-160612T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-POTTAWATOMIE OK-CLEVELAND OK-GARVIN OK-
649 AM CDT SUN JUN 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHWESTERN MCCLAIN...SOUTHWESTERN POTTAWATOMIE...SOUTHEASTERN
CLEVELAND AND NORTHERN GARVIN COUNTIES...

AT 647 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS SOUTHERN MCCLAIN COUNTY AND NORTHERN GARVIN
COUNTY. ONE TO FOUR INCHES OF RAIN HAVE FALLEN ACROSS SOUTHERN
MCCLAIN COUNTY BETWEEN 2 AM AND 640 AM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAULS VALLEY...PURCELL...LEXINGTON...MAYSVILLE...WAYNE...PAOLI...BYARS...
ROSEDALE...CRINER...ANTIOCH...PAYNE AND WHITEBEAD.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO 2 INCHES ARE LIKELY IN
THE WARNED AREA...ESPECAILLY NEAR MAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3476 9698 3464 9746 3499 9760 3506 9745
      3506 9709

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:12 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 12, 4:12 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
412 AM CDT SUN JUN 12 2016

.DISCUSSION...
Scattered showers and thunderstorms have developed in the
vicinity of a mid-level low across southwest Oklahoma. The
HRRR, HRRRX, and the 00Z 4KM NAM indicate scattered thunderstorms
will continue to slowly shift eastward through the morning into
the afternoon. Therefore, increased shower/storm chances to likely
along and southeast of Interstate-44 this morning. The primary
threat will be localized flooding as these storms are very
efficient rain producers (based on radar and surface
observations).

A MCS is expected to develop across the High Plains later
today/tonight. Remnants from the MCS may affect northwest Oklahoma
early Monday morning. Isolated to scattered thunderstorms are
expected to develop once again Monday afternoon. Greatest risk
will be along and east of Interstate-35, where there will be lowered
heights aloft.

By Tuesday, a compact mid-level trough is expected to move into
the Great Plains. Current model consensus still indicates the
greatest ascent will stay north of Oklahoma. However, effective
bulk shear around 30 knots and MLCAPE > 4000 J/kg would be
sufficient for severe storms/supercells if any storms are able to
develop in Oklahoma.

Hot temperatures--especially across western Oklahoma and western
north Texas--are expected Tuesday through Friday. The GFS is most
aggressive with 850 mb temps 30C+ near the Texas/Oklahoma panhandle
border. The ECMWF is not as aggressive with the low-level thermal
fields, but still opted to bump temperatures up slightly Thursday
and Friday. Areas east of I-35 could get close to or exceed heat
advisory criteria based on current temperature/dewpoint
forecasts.

There is still evidence--especially in the GFS--of a possible
backdoor front late in the week. Overall confidence is low, but
will cool temperatures slightly on Saturday.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  87  71  89  73 /  50  10  30  20
Hobart OK         90  72  94  75 /  30  10  20  10
Wichita Falls TX  89  72  94  75 /  50  20  20  10
Gage OK           91  70  94  72 /  20  30  20  10
Ponca City OK     89  71  90  74 /  30  10  30  20
Durant OK         86  71  88  74 /  60  30  30  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/10
Hazardous weather outlook, Jun 11, 9:10 PM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SAT JUN 11 2016

OKZ004>048-050>052-TXZ083>090-130215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
910 PM CDT SAT JUN 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY
SUNDAY... MAINLY FOR AREAS SOUTH OF INTERSTATE 40. THE HIGHEST
CHANCES WILL BE ALONG AND SOUTH OF THE RED RIVER. HEAVY RAIN...
GUSTY WINDS... AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERN. NO
ORGANIZED SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT WEDNESDAY.
HEAVY RAIN WILL CONTINUE TO BE A POTENTIAL PROBLEM. SEVERE STORMS
WILL BE POSSIBLE IN FAR NORTHWEST OKLAHOMA LATE MONDAY.

.HEAT...
INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH
AFTERNOON HEAT INDICES THROUGH MUCH OF THE WEEK...REACHING 100 TO
105 AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 12, 3:32 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 AM CDT SUN JUN 12 2016

OKZ038-120915-
COMANCHE OK-
332 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE COUNTY
UNTIL 415 AM CDT...

AT 328 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
LAWTON...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...ELGIN...EASTERN FORT SILL AND LAKE ELLSWORTH.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 35 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3453 9833 3459 9843 3485 9842 3485 9828
      3471 9821
TIME...MOT...LOC 0828Z 205DEG 8KT 3462 9838

MBS
Special weather statement, Jun 12, 3:55 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
355 AM CDT SUN JUN 12 2016

OKZ027>030-040-121000-
POTTAWATOMIE OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
355 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...EAST
CENTRAL GRADY...MCCLAIN...CLEVELAND AND NORTHERN GARVIN COUNTIES
UNTIL 500 AM CDT...

AT 355 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR COLE TO NEAR KATIE...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...NEWCASTLE...BLANCHARD...
PAULS VALLEY...PURCELL...NOBLE...SLAUGHTERVILLE...LINDSAY...LEXINGTON...
GOLDSBY...MAYSVILLE...DIBBLE...ELMORE CITY...WAYNE...WASHINGTON...PAOLI...
COLE AND BYARS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 67 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3461 9744 3495 9773 3516 9771 3537 9752
      3538 9724 3538 9717 3494 9704 3472 9695
TIME...MOT...LOC 0851Z 216DEG 14KT 3510 9761 3458 9731

MBS
Special weather statement, Jun 12, 3:58 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 AM CDT SUN JUN 12 2016

OKZ040-041-046-121000-
CARTER OK-MURRAY OK-GARVIN OK-
358 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CARTER...MURRAY AND SOUTHEASTERN
GARVIN COUNTIES UNTIL 500 AM CDT...

AT 358 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR MAYSVILLE TO 5 MILES SOUTHWEST OF OVERBROOK...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...SULPHUR...DAVIS...LONE GROVE...HEALDTON...WYNNEWOOD...WILSON...
DICKSON...SPRINGER...ELMORE CITY...KATIE...DOUGHERTY...GENE AUTRY...TATUMS...
RATLIFF CITY...MILO...POOLEVILLE...LAKE OF THE ARBUCKLES...HENNEPIN AND
GRAHAM.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3439 9755 3464 9744 3473 9695 3409 9697
      3407 9737
TIME...MOT...LOC 0856Z 230DEG 11KT 3479 9740 3402 9723

MBS
Special weather statement, Jun 12, 4:12 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
412 AM CDT SUN JUN 12 2016

OKZ022-035-121000-
KIOWA OK-WASHITA OK-
412 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA AND CENTRAL
WASHITA COUNTIES UNTIL 500 AM CDT...

AT 412 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES EAST OF BURNS FLAT TO 4 MILES EAST OF LONE
WOLF...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOBART...CORDELL...BURNS FLAT...SENTINEL...DILL CITY...LONE WOLF...BESSIE
AND ROCKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3545 9889 3498 9891 3499 9929 3542 9915
TIME...MOT...LOC 0909Z 266DEG 8KT 3536 9909 3501 9918

MBS
Special weather statement, Jun 12, 4:17 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 AM CDT SUN JUN 12 2016

OKZ023-038-121000-
COMANCHE OK-CADDO OK-
417 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE AND
SOUTHERN CADDO COUNTIES UNTIL 500 AM CDT...

AT 417 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
LAKE ELLSWORTH...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN LAWTON...ANADARKO...ELGIN...APACHE...FLETCHER...CYRIL...
STERLING...CEMENT...BOONE...LAKE ELLSWORTH...EASTERN FORT SILL AND
STECKER.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 42 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3451 9829 3472 9842 3504 9852 3504 9818
      3495 9809 3470 9810 3468 9812 3468 9814
      3466 9814
TIME...MOT...LOC 0915Z 177DEG 15KT 3480 9837

MBS
Special weather statement, Jun 12, 4:34 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT SUN JUN 12 2016

OKZ042-043-047-048-121030-
ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK-
434 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...WESTERN
COAL...SOUTHEASTERN PONTOTOC AND NORTHEASTERN JOHNSTON COUNTIES UNTIL
530 AM CDT...

AT 434 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA...
MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STONEWALL...WAPANUCKA...TUPELO...BROMIDE...CENTRAHOMA...CLARITA...OLNEY...
COLEMAN...FILLMORE...BOGGY DEPOT PARK AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3424 9626 3426 9649 3472 9667 3468 9625
TIME...MOT...LOC 0933Z 182DEG 15KT 3438 9646

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:03 PM CDTSpecial Weather StatementOUNCanadian27 min
Jun 11, 7:05 PM CDTSpecial Weather StatementOUNBlaine55 min
Jun 11, 7:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey17 min
Jun 12, 2:09 AM CDTSpecial Weather StatementOUNGreer51 min
Jun 12, 2:16 AM CDTSpecial Weather StatementOUNMcClain59 min
Jun 12, 2:48 AM CDTSpecial Weather StatementOUNGreer42 min
Jun 12, 2:59 AM CDTSpecial Weather StatementOUNMcClain61 min
Jun 12, 3:30 AM CDTSpecial Weather StatementOUNWashita45 min
Jun 12, 3:32 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 3:38 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Pottawatomie3 hr
Jun 12, 3:55 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain65 min
Jun 12, 3:58 AM CDTSpecial Weather StatementOUNCarter, Murray62 min
Jun 12, 4:12 AM CDTSpecial Weather StatementOUNWashita48 min
Jun 12, 4:17 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 4:31 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Jun 12, 4:34 AM CDTSpecial Weather StatementOUNCoal56 min
Jun 12, 4:56 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Johnston, Murray, Pottawatomie64 min
Jun 12, 4:58 AM CDTSpecial Weather StatementOUNGrady62 min
Jun 12, 5:00 AM CDTSpecial Weather StatementOUNKiowa45 min
Jun 12, 5:07 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more3 hr
Jun 12, 5:15 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Jun 12, 5:37 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole53 min
Jun 12, 5:42 AM CDTSevere Thunderstorm WarningOUNCotton33 min
Jun 12, 5:50 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Jun 12, 5:59 AM CDTFlash Flood WarningOUNGarvin, Johnston, Murray, Pontotoc3 hr
Jun 12, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton33 min
Jun 12, 6:13 AM CDTFlash Flood WarningOUNCaddo, Comanche, Garvin, Grady, McClain3 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryOUNCarter, Comanche, Cotton, Garvin, Grady, Stephens3 hr
Jun 12, 7:19 AM CDTSpecial Weather StatementOUNStephens26 min
Jun 12, 7:33 AM CDTFlash Flood WarningOUNGarvin, McClain4 hr
Jun 12, 7:35 AM CDTSpecial Weather StatementOUNCaddo25 min
Jun 12, 7:37 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens38 min
Jun 12, 7:48 AM CDTSpecial Weather StatementOUNComanche27 min
Jun 12, 7:56 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 8:06 AM CDTFlash Flood Warning EmergencyOUNGarvin, McClain4 hr
Jun 12, 8:16 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Jun 12, 8:51 AM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 9:06 AM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 9:11 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 9:15 AM CDTFlash Flood WarningOUNAtoka3 hr
Jun 12, 10:16 AM CDTFlash Flood Warning EmergencyOUNComanche, Grady, Stephens3 hr
Jun 12, 10:27 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton48 min
Jun 12, 10:38 AM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 11:25 AM CDTFlash Flood WarningOUNGarvin, McClain3 hr
Jun 12, 11:25 AM CDTRiver Flood WarningOUNComanche, Cotton6 days
Jun 12, 12:04 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 12:12 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray8 hr
Jun 12, 12:27 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 1:26 PM CDTAreal Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 2:09 PM CDTAreal Flood WarningOUNGarvin, McClain6 hr
Jun 12, 2:48 PM CDTRiver Flood WarningOUNGrady17 hr
Jun 12, 2:51 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more6 hr
Jun 12, 3:27 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 4:27 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray11 hr
Jun 12, 6:36 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more12 hr
Jun 12, 6:39 PM CDTSpecial Weather StatementOUNBryan36 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.